UG, PG Admission Open | 2024-25
Apply Now
B.Tech | M.Tech | BCA | MCA
Apply Now
B.Com | M.Com | BBA | MBA
Apply Now
LLB | LLM | B.Arch
Apply Now
BJMC | MJMC | B.Design | M.Design
Apply Now
Allied Health Science | Pharmacy | Basic Sciences
Apply Now
Social Sciences | Nursing
Apply Now
Fee Payment (EMI)
Dr. Archana Chauhan

Dr. Archana Chauhan

Associate Professor, Mathematics


Dr. Archana Chauhan is an IIT Kanpur graduate and done her PhD in Mathematics from Motilal Nehru National Institute of Technology, Allahabad in 2013. Her area of research is “Fractional Differential Equation.” She has published 8 research papers in SCI/Scopus journals. She has attended and presented research papers in various national and international conferences. She served more than 7 years in Galgotias College of Engineering & Technology. She has a total of 9 years teaching experience.  

  • More than 9 years
  • PhD (NIT Allahabad)
  • MSc (IIT Kanpur)
Award & Recognition

  • Stipendiary Student in PhD Program
  • NET-JRF-2009 (AIR 170)
  • GATE-2009 (Percentile 93.3)
  • JAM – 2006 (AIR 85)
  • SEE-UPTU 2006 (AIR 66)


  • Archana Chauhan, G.R. Gautam, S.P.S. Chauhan and Arpit Dwivedi, A validation on concept of formula for variable order integral and derivatives, Chaos, Solitons and Fractals (SCI and Scopus indexed, Impact Factor 9.922), Vol. 169, 2023, 113297 .
  • Archana Chauhan, G. R. Gautam, Jitendra Kumar, Jaydev Dabas and S.P.S. Chauhan, Stochastic fractional differential equations with generalized Caputos derivative and impulsive effects, Journal of Computational Mathematica, vol. 6(2) 2022, 93-115.
  • Jaydev Dabas and Archana Chauhan, Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay, Mathematical and Computer Modeling (SCI and Scopus indexed), Vol. 57, 2013, pp. 754-763 (citations 120).
  • Jaydev Dabas and Archana Chauhan, Existence of the Mild Solutions for Impulsive Fractional Equations with Infinite Delay, International Journal of Differential Equations (SCI and Scopus indexed ), Volume 2011, Article ID 793023, 20 pages. (citations 82).
  • Archana Chauhan and Jaydev Dabas, Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition, Nonlinear Sciences and Numerical Simulation (SCI and Scopus indexed), Vol. 19, 2014, pp. 821-829. (citations 69)
  • Archana Chauhan and Jaydev Dabas, Existence of mild solutions for impulsive fractional order semilinear evolution equations with nonlocal conditions, Electronic Journal of Differential Equation(SCI and Scopus indexed ), Vol. 2011 (2011), No. 107, pp. 1-10. (citations 47)
  • Archana Chauhan and Jaydev Dabas, Integral boundary value problem for impulsive fractional functional differential equations with infinite delay, Electronic Journal of Differential Equations (SCI and Scopus indexed), Vol. 2012 (2012), No. 229, pp. 1-13. (citations 27)
  • Ganga Ram, Archana Chauhan and Jaydev Dabas, Existence and uniqueness of mild solution for nonlocal impulsive integro-differential equations with state dependent delay, Fractional Differential calculus (SCI and Scopus indexed), Vol. 4, 2014, 137-150. (citations 6)

Area of Interest

  • Fractional Differential Equations
  • Fixed Point Theory